Apotekaonline
Your Cart

DEFRINOL SYRUP

DEFRINOL SYRUP
DEFRINOL SYRUP
0.00 RSD
  • Stock: ---
  • Brand: OSTALO
  • Model: BR-56512333
8192 views

Product Description

Sales of this drug over the Internet is prohibited by the law of the Republic of Serbia, while advertising the same way the Internet allowed solely as a reminder and has the purpose of information.

Rulebook on ADVERTISING the DRUG, or MEDICAL FUNDS Etc. Gl. RS, 79/2010 CAN BE SEEN HERE.

DEFRINOL 30 mg/5 ml + 100 mg/5 ml syrup pseudoephedrine, ibuprofen.

Carefully read this manual, as it contains information that is important to You.
This medicine is available without a medical prescription. However, it is necessary to carefully use the medicine ADVIL, to achieve the best results with him.
The manual save. You may need to read it again.
If you have any further questions, please contact to the pharmacist.
If your symptoms get worse or if it does not get better, you need to contact your doctor.
If someone is a side effect of becoming seriously or you notice some side effect that is not specified in this manual, please notify your doctor or pharmacist.
What is the medicine Defrinol and what he's supposed to do.
DEFRINOL is a drug that belongs to the nasal decongestant medicinal product used and is a combination of pseudoephedrine hydrochloride and ibuprofen-. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that reduces pain, lowers an elevated body temperature and removes signs of zapaljenjskog processes. Pseudoephedrine hydrochloride-is a drug that causes a narrowing of the blood vessels (vasoconstriction) in the lining of the nose, thus allowing for better mobility in the respiratory tract. DEFRINOL is used to relieve symptoms of colds and flu, such as muscle aches, headache, sore throat, elevated body temperature, nasal and sinus congestion.

Alert the doctor if you are taking other medications, have a chronic disease, a metabolic disorder, you are too sensitive to medications or have had an allergic reaction to some of them.
 
Drug DEFRINOL may not use:
Do not take DEFRINOL:

If you are hyper-sensitive to ibuprofen or any auxiliary substance which is found in the drug,.
If you have or have ever had an ulcer in the stomach, perforation or bleeding from the stomach (two or more times),
If you have had a hypersensitivity reaction in the form of respiratory, skin rashes, itching, the leak from the nose, swelling face when taking ibuprofen, aspirin and similar drugs,
If you had a perforation or bleeding from the gastrointestinal tract associated with taking a non-steroidal medications from antiinflamatornih,
If you have a hard liver or kidney disease,
If you have a heart condition (accelerated heartbeat, angina pectoris), high blood pressure, problems with my thyroid, prostate gland or
If you suffer from diabetes or glaucoma,
If you have less than 12 years old,
If you are pregnant or breast-feeding.
When you are taking the medicine DEFRINOL special note:
Before applying this medicine, inform your doctor or pharmacist:

If you suffer from asthma,
If you have problems with your kidneys or liver,
If you have heart problems, once you have had a myocardial infarction or stroke or are at risk of their occurrence (do you have high blood pressure, diabetes, high blood cholesterol, smoking),
If you have or have had some kind of gastrointestinal tract diseases such as ulcerative colitis or Crohn's disease,
If you suffer from systemic lupus eritematozusa (a disease of the immune system, which is manifested by the pain in the joints, skin changes).
Apply this medication can lead to a small increase in the risk of arterial thrombosis (myocardial infarction or stroke). The risk is increased with the application of high doses of the drug, for an extended period of time. Therefore, do not exceed the recommended dose of the drug or the recommended duration of therapy (10 days).

Application of other drugs:
Note that this information may apply to medicines that you no longer drink, as well as the medications that you plan to take in the future. Inform your doctor or pharmacist if you are taking or have recently taken any other
medicine, including the medicine being purchased without medical prescription, and in particular the following:
medications that help prevent blood clotting such as Aspirin/acetylsalicylic acid, warfarin, Ticlopidine,
some medications to lower high blood pressure (e.g. medication from a group of ACE inhibitors such as kaptopril, beta blockers such as atenolol, Angiotensin II receptor antagonists such as losartan) and other drugs that act or that Act ibuprofen,
some medications that are applied in the treatment of depression (lithium, selective inhibitors of serotonin downloads, monoamine oxidase inhibitors, if you used them in the last 14 days) because it can act or to works pseudoephedrine,
to avoid simultaneous application of this drug and other nonsteroidal antiinflamatornih drugs, including selective cyclooxygenase 2 inhibitors, as well as aspirin at a dose of 75 mg per day.

Taking the drug with food or drinks DEFRINOL:
Taking food and drinks without affecting the effect of drug DEFRINOL.

Application of the drug DEFRINOL in the period of pregnancy and breastfeeding:
We do not recommend applying this medication during pregnancy and breastfeeding, if not essential, which will estimate Your doctor. DEFRINOL belongs to a group of drugs that may reduce fertility in women. Before applying this medicine inform
your doctor if you are trying to become pregnant or if you have a problem.
Before you start taking any other medications, consult your doctor or pharmacist.

The influence of the drug DEFRINOL in the management of motor vehicle and handling machines:
If the drug DEFRINOL is applied as directed, the effects on psychophysical abilities when a motor vehicle and handling machinery is not expected.

Important information about some of the ingredients of the drug DEFRINOL:
DEFRINOL tablets contain colour ponceau 4R (E124) that causes the allergic reaction may occur.

How to use the medicine Defrinol?
DEFRINOL tablets are intended to relieve symptoms during a short period of time. Take this medicine at the lowest therapeutic dose, during the shortest time required to troubleshoot symptoms.
If symptoms last longer than 10 days or worsen, contact your doctor.
The drug is applied orally. Swallow the tablet with enough fluids.
Adults and children older than 12 years:
Normal dosage: 1 to 2 tablets three times a day, if necessary, at intervals of at least 4 hours. Do not take more than 6 tablets per day.
DEFRINOL tablets should not be administered to children younger than 12 years old.

If you take more medicine than it should have DEFRINOL:
If you take higher doses of this drug than it should, talk to your physician or to the pharmacist.
If you forget to take the medicine DEFRINOL
Never take a double dose of supply that you skip to take the cure.
If you forget to take the medicine, the dose to take in common time.

If you suddenly stop taking medication DEFRINOL:
If symptoms of a cold/flu do not stop, worsen or appear new, contact your doctor.
If you have any further questions, please consult with a doctor or pharmacist.

Possible unwanted effects:
Like all medicines, and DEFRINOL can have unwanted effects, although she does not have to express at all.
If you notice one or more of the following symptoms immediately stop applying medication and seek medical help:

signs of bleeding from the gastrointestinal tract, such as the appearance of blood in the stool, stool color of tar, blood or heavy-weight pieces that resemble coffee beans in povraćenom contents,
signs of a serious allergic reaction such as a rash, blisters, skin peeling, facial swelling, wheezing in lungs of ambiguous origin, difficulty breathing, bruising.
Contact your doctor if you notice:

difficulty in digestion or mustard,
abdominal pain or other abnormal abdominal symptoms,
rash, itching,
worsening of asthma,
sweating, thirst, muscle weakness or tremor, insomnia, chest pain or rapid, irregular heartbeat,
problems with liver or kidney problems,
headache, light-headedness or hearing problems, difficulty urinating, mood changes, for example. anxiety.
If someone is a side effect of becoming seriously or you notice some side effect that is not specified in the upustvu, please notify physicians or pharmacists.

How to store medicine Defrinol?
Keep out of reach and sight of children.
Shelf life:
3 years
The drug should not be used after the expiry date indicated on the package.
Do not use the drug DEFRINOL after expiration date stated on the external packaging. Shelf life expires on the last day of the specified month.

Save:
Store up to 25 ° C, in original package.
Medicines should not be disposed of via sewer, or household waste. Ask your pharmacist how to remove medicines that you no longer need. These measures are helping preserve the environment.
Unused drug will be destroyed in accordance with the applicable regulations.

What contains the cure DEFRINOL?
The contents of the active substances:
1 film Tablet contains 30 mg pseudoephedrine hydrochloride 200 mg-and ibuprofen.
The contents of secondary substances – Tablet core:
calcium hydrogen phosphate, dihydrate; starch, corn; sodium-skrobglikolat (type A); hypromellose; magnesium stearate
The contents of secondary substances – film tablets:
hypromellose; MACROGOL 6000; talcum powder; titanium dioxide (E171); color Poncea 4R (E124)

How does the medicine DEFRINOL?
Appearance: the oval, biconvex, red film tablets

The holder of the authorisation for placing drug traffic:
GALENIKA a.d., Batajnički drum b.b., 11080 Belgrade, Republic of Serbia

Manufacturer:
GALENIKA a.d., Batajnički drum b.b., 11080 Belgrade, Republic of Serbia

Drug release mode:
The cure can be issued without medical prescription.

Packaging: 100 ml

Before using a detailed study guide. About indications, precautions and adverse reactions to medication or medical means, posavetovatujte with the doctor or pharmacist.

Write a review

Please login or register to review

Pharmacy Online has a contract with the Daily Express courier service and it is delivered on the territory of the Republic of Serbia through this service. Exports of goods to foreign countries are done through DHL and PostExport.

For all orders received up to 12h from Monday to Friday, the approximate delivery time is 2-4 business days for the whole territory of the Republic of Serbia. In case the order is placed on weekends (Saturdays and Sundays), the delivery is done as well as for the orders received on Monday - so next business day.

Deliveries are not made on Saturdays and Sundays.

Additional information

The items will be packed so that they cannot be damaged by normal handling of the goods in transit. When picking up the product, the buyer is obliged to check for any damage and immediately advertise it to the courier who delivered the goods, or refuse to take over the shipment, which shows the external damage. Any subsequent product claims for shipping damage will not be considered.

When picking up the product, the customer is required to sign the delivery note taken by the Daily Express delivery worker. The delivery note is considered to be a receipt and delivery note.

The courier service delivers the goods to the address, ie. does not bring into the living space.


Delivery restrictions on goods

Delivery of items purchased on the site www.apotekaonline.rs is made exclusively through the Daily Express courier service in the territory of the Republic of Serbia. Delivery outside the territory of the Republic of Serbia, ie export of goods, is done exclusively through the service of DHL and PostExport Post of Serbia.


Shipping cost

For the territory of the Republic of Serbia:

For goods ordered up to 3,000.00 RSD, delivery charge is 260.00 RSD (VAT included). For goods over 3,000.00 RSD, shipping is free of charge.

For international delivery:

For the export of goods abroad through the PostExport service of Post of Serbia, the shipping price is for:

  • Zone I (Slovenia, Croatia, Bosnia and Herzegovina, Montenegro, Northern Macedonia) - 1,280.00 RSD
  • Zone II (Other European countries) - 1,790.00 RSD
  • Zone III (Asia, Africa, America, Australia and other countries) - 2,650.00 RSD

Delivery time is 15 days or more (depending on the country of delivery)

For export of goods abroad through DHL service, the shipping price is 2,700.00 RSD. Delivery time is 1-5 business days (depending on the country of delivery)

Shipping cost is with tax. The price includes the delivery of the parcel to the buyer's address with the associated tax and customs at the seller's expense. A possible additional cost may be a customs charge against the buyer, depending on the country to which the package is being shipped.

For any additional questions, complaints or checking the current location of your shipment, please contact us at the following e-mail address: [email protected]